MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +5 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +5 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-236
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon reported a pseudo-tumor around a trident shell.Noticed upon patient presentation and mri imaging.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: manufacturing and expiration dates an event regarding altr involving a metal head was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "i have reviewed the documentation provided including the product inquiry cover sheet, an ap of a right tha, an ap pelvis and on operative plan.Event description: it was reported that the surgeon reported a pseudo-tumor around a trident shell.Noticed upon patient presentation and mri imaging the operative plan describes an mri report of a pseudotumor juxtaposed to an acetabular component.These findings are confirmed significant loss of mineralization of the medial wall behind the cup.The root cause for the pseudotumor cannot be determined from the limited documentation provided.Should further documentation become available i would be happy to further this investigation." -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the surgeon reported a pseudo-tumor around a trident shell.Noticed upon patient presentation and mri imaging.A review of the provided medical records by a clinical consultant indicated: "i have reviewed the documentation provided including the product inquiry cover sheet, an ap of a right tha, an ap pelvis and on operative plan.Event description: it was reported that the surgeon reported a pseudo-tumor around a trident shell.Noticed upon patient presentation and mri imaging the operative plan describes an mri report of a pseudotumor juxtaposed to an acetabular component.These findings are confirmed significant loss of mineralization of the medial wall behind the cup.The root cause for the pseudotumor cannot be determined from the limited documentation provided.Should further documentation become available i would be happy to further this investigation." if devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
V40 COCR LFIT HEAD 36MM +5 OFFSET
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22966795
Report Number0002249697-2025-00947
Device Sequence Number18419453
Product Code JDI
UDI-Device Identifier07613327032314
UDI-Public07613327032314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number6260-9-236
Device Lot NumberW285L3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown